MathSciNet Relay Station
MathSciNet bibliographic data
MR978545 58F07
Tu, Gui Zhang The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems. J. Math. Phys. 30 (1989), no. 2, 330–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement